MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING LAPTOP SOFTWARE APPLICATION

VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING LAPTOP SOFTWARE APPLICATION
Model Number SFT-0010
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The physician called in to veran technical support (vsupport) for troubleshooting because he was having issues exporting the plan from the laptop to the tower of the sys-3000.Vsupport was able to remote into the planning station.The physician was trying to export the plan via veran usb.When the export page appeared, it would begin to export and then stop at 66% and an error message, "there was an error archiving the data.Please re-insert the drive and try again" appeared.Troubleshooting was performed, which was unsuccessful.Vsupport then attempted to transfer the information via spinlink, but spinlink continued to receive a yellow caution symbol instead of a green one.Various troubleshooting steps were performed.All attempts to export were made with the veran usb and a usb the site had, both received the error message and stopped loading at 66%.After asking the physician if usb transfer is allowed at this site, he said "this is how we normally do it but it is always messing with the computer and may have put a block on the usb transfer".The procedure was scheduled as a davinci right upper lobe (rul) wedge resection with navigational marking of the rul lung lesion with dye.The procedure was reportedly completed using traditional methods of lesion marking.There was a procedure delay of 40 minutes while troubleshooting was being performed, during which the patient was under anesthesia.Other than the prolonged procedure time, it was confirmed there was no impact on the patient due to the reported issues.Since the reported event, it was confirmed that the site successfully completed a navigated procedure with no issues.The device performed as intended.
 
Additional Manufacturer Narrative
D4: software 4.3.2.The investigation is still in progress.If additional information is received, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to correct information provided in the initial medwatch report.Correction to b4: date of this report of the initial report was 05-jun-2023, not 04-jun-2023.Since it was confirmed that the site successfully completed a navigated procedure with no issues after the reported event, a root cause of the reported issue could not be determined.

Brand Name
SPIN PLANNING LAPTOP SOFTWARE APPLICATION
Common Device Name
SOFTWARE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center dr
saint louis, MO 63114
3146598500
MDR Report Key17057228
Report Number3007222345-2023-00025
Device Sequence Number12495431
Product Code JAK
UDI-Device Identifier00815686021085
UDI-Public00815686021085
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSFT-0010
Device Catalogue NumberSFT-0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYS-0185 SPIN PLANNING LAPTOP WORKSTATION; SYS-3000 IG4 SYSTEM, 120V, 60HZ
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale